MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.003RM ANATOMICAL FEMORAL COMPONENT CEMENTED S3 RM; KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.003RM ANATOMICAL FEMORAL COMPONENT CEMENTED S3 RM; KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED
Catalog Number 02.18.003RM
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-feb-2024.Lot 189249: (b)(4) items manufactured and released on 13-mar-2019.Expiration date: 2024-03-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review additional components involved in the event: moto partial knee 02.18.Tf4.Rm tibial tray fix cemented s4 rm (k162084) lot 1904728: (b)(4) items manufactured and released on 18-oct-2019.Expiration date: 2024-10-07.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of the review.Moto partial knee 02.18.If4.08.Rm tibial insert fix s4 rm - 8mm (k162084) lot 1903777: (b)(4) items manufactured and released on 24-jul-2019.Expiration date: 2024-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.
 
Event or Problem Description
At about 4 years and 2 months after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted new permanent hardware.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE 02.18.003RM ANATOMICAL FEMORAL COMPONENT CEMENTED S3 RM
Common Device Name
KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18892568
Report Number3005180920-2024-00097
Device Sequence Number7505268
Product Code HSX
UDI-Device Identifier07630030895586
UDI-Public07630030895586
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2024
Device Catalogue Number02.18.003RM
Device Lot Number189249
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale